# SDR 98UAL900487

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Condition: Smoking
- Location: Aft Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE AFTER FLIGHT ATTENDANT NOTICED SMOKE FROM AFT GALLEY AREA.
